# SDR DALA2017111608181

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 71,826 hours, 53,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24D ESCAPE PATH LIGHTS INOP.  REPLACED SEAT WIRING HARNESS PER SWPM CHAPTER 20. OPS NORMAL.
